Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Large automorphism groups of hyperelliptic Klein surfaces


Authors: E. Bujalance and J. J. Etayo
Journal: Proc. Amer. Math. Soc. 103 (1988), 679-686
MSC: Primary 20H10; Secondary 14H99, 30F10
MathSciNet review: 947639
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the groups of automorphisms of all hyperelliptic bordered Klein surfaces of genus $ p > 3$ having at least $ 4(p - 1)$ automorphisms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20H10, 14H99, 30F10

Retrieve articles in all journals with MSC: 20H10, 14H99, 30F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0947639-7
PII: S 0002-9939(1988)0947639-7
Article copyright: © Copyright 1988 American Mathematical Society